# SDR ZZDA2010325

- Difficulty date: July 17, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N315AT
- Make and model: Boeing 737-76N
- Aircraft serial: 35788
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 4 INCH PIECE OF PHOTOLUMINESCENT STRIP BROKEN AT 3AC.  REMOVED AND REPLACED BROKEN PHOTOLUMINESCENT STRIP IAW 737 AMM 33-51.  OPS CHECK GOOD.
